# SDR CALA0200511

- Difficulty date: October 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 48,619 hours, 23,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 59121417075T6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ATTACH ANGLE FOR VERTICLE TO FUSELAGE IS CRACKED AT STA 1474.  INSTALLED REPAIR ON ATTACH ANGLE  PER SRM 53-05 FIG 23 AND SRM 53-05 FIG 23A.
